# SDR SWIA200617253

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 22,422 hours, 33,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM RIGHT LATERAL FLOORBEAM CORRODED AT FRAME NR 38, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED SERVICEABLE 2ND FROM RIGHT LATERAL FLOOR SUPPORT AT FRAME NR 38 IAW SRM 51-40-02.
